Convergence and uniform stability in a nonlinear delay difference system

Research output: Contribution to journalArticle

8 Citations (Scopus)


Sufficient conditions are given for the uniform stability of delay difference systems for which each constant sequence is a solution. It is also proved that the solutions are asymptotically constant. The proof is based on a construction of a Lyapunov functional.

Original languageEnglish
Pages (from-to)51-57
Number of pages7
JournalMathematical and Computer Modelling
Issue number2
Publication statusPublished - Jul 1995



  • Convergence
  • Delay difference system
  • Lyapunov functional
  • Uniformly stable solution

ASJC Scopus subject areas

  • Modelling and Simulation
  • Computer Science Applications

Cite this